About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 696597, 6 pages
http://dx.doi.org/10.1155/2013/696597
Research Article

A Possible Generalization of Acoustic Wave Equation Using the Concept of Perturbed Derivative Order

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 18 February 2013; Accepted 18 March 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Abdon Atangana, and S. C. Oukouomi Noutchie, “Stability and Convergence of a Time-Fractional Variable Order Hantush Equation for a Deformable Aquifer,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Necdet Bildik, “Approximate Solution of Tuberculosis Disease Population Dynamics Model,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, “A Note on the Triple Laplace Transform and Its Applications to Some Kind of Third-Order Differential Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Necdet Bildik, “Existence and Numerical Solution of the Volterra Fractional Integral Equations of the Second Kind,” Mathematical Problems in Engineering, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Alain H. Cloot, “Stability and convergence of the space fractional variable-order Schrodinge r equation,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and S. C. Oukouomi Noutchie, “A Modified Groundwater Flow Model Using the Space Time Riemann-Liouville Fractional Derivatives Approximation,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar